# SDR AALA202201043684

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 76,125 hours, 9,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE LIGHT COVER DETACHED AT SIDE CORNER OF FWD CLOSET. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
